RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 1, Number 4  


On the problem of a differential inequality
N. V. Azbelev, Z. B. Tsalyuk
431
Qualitative investigation in the large of integral curves of isochronous systems of two differential equations
A. P. Vorob'ev
439
Certain existence theorems for a periodic solution and theorems on determining the boundary of a region of asymptotic stability of the trivial solution of a system of ordinary differential equations
N. N. Vinogradov
442
On solution of ordinary differential equations by the method of isolation of a derivative with multiplication
P. A. Murav'ev
449
Limiting cycles of infinite multiplicity
V. P. Zakharov
464
On asymptotic behavior of solutions of the $nth$ order linear differential equation with retarded argument
V. I. Logunov
467
On a set of lower indices of a linear differential system
N. A. Izobov
469
On certain properties of solutions of linear difference equations approximating differential equations in the interval of non-oscillation
A. L. Teptin
478
Nonlinear magnetohydrodynamic waves
R. V. Polovin
499
Classical solution of mixed problems for nonstationary equations
N. I. Brisch
523
Diffraction of electromagnetic waves radiated by an electric dipole on two coaxial disks
E. A. Ivanov
529
Investigation of the solutions of a certain class of integro-differential equations
È. I. Grudo
535
An analogue of the Runge–Kutta method for the solution of nonlinear integral equations of Volterra type
B. A. Bel'tyukov
545

Reviews and Bibliography
В. А Плисс. Нелокальные проблемы теории колебаний. Изд-во «Наука», М., 1964
V. I. Smirnov
557

Chronicle
Информация о Самаркандском симпозиуме
I. Kukles
560
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020